sexologist-icon
Regarding mesural cycle
My gynic doctor suggested to hav diane35 tablets for 21 days continuation for getting regular periods..its been 24days am using tablet still i didn't get my periods.. and i am getting breast pain from 5days... I dont knw now what i have to do. Please suggest me
40 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Birth control pill will only mask the symptoms without healing the root cause of problem. Please  read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Hema Jajoo
Gynecologist 29 yrs exp Indore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Stop the medicine, Diane 35 n with in seven days u will hv ur menses. U r supposed to stop after 21st day.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepika Sinha
Obstetrician 20 yrs exp Lucknow
Wait for 7 days. most probably by then u will have your periods. If not then you need to be investigated. For breast pain you can take some painkiller. If it persists then u need to consult your doctor in person .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.